MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.E1 initial reported (full) phone number: (b)(6).
 
Event or Problem Description
The complaint/event involved a check valve with male/female luer lock.It was reported that the anti-reflux cap position had constant blood leakage from the cap at the first use.There were no clinical consequences as a result of this complaint/event.
 
Additional Manufacturer Narrative
Received two (2) photos showing the packaging information of the product.No defects or anomalies noted.The complaint of leakage on the 011-cs25 could not be confirmed by investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.
 
Event or Problem Description
The customer provided additional information on 24jul2024 stating that there was a delay to a surgical procedure and supervision was required following the complaint/event.The problem occurred while the procedure was in progress, with an estimated time of approximately 30 minutes onwards.The programming was entered for the infusion, there was insertion of the needle and device and then almost immediate infusion.Hydrating electrolytes and drugs for anesthetic induction were the infusates in use; no chemotherapy was involved.The infusion therapies and the medical device were replaced.The blood loss or backflow were not significant due to early interception.The patient's condition before and after the event was stable.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19282156
Report Number9617594-2024-00574
Device Sequence Number6339278
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)281001(10)13796955
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13796955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/09/2024
07/24/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/06/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANESTHETIC INDUCTION DRUGS, MFR UNK.; UNSPECIFIED HYDRATING ELECTROLYTES, MFR UNK.; UNSPECIFIED NEEDLE, MFR UNK.
Patient Age48 YR
Patient SexUnknown